# SDR DXTA200500524

- Difficulty date: January 10, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 6,505 hours, 4,143 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD NOT COME UP.  FOUND NOSE STRUT NOT PROPERLY SERVICED.  SERVICED NOSE STRUT IAW CESSNA 750 MM 12-10-38.  CYCLED GEAR MULTIPLE TIMES, OPS CHECKS GOOD.
